# SDR IXKA960031

- Difficulty date: May 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N352PA
- Make and model: Boeing 727225
- Aircraft serial: 20616
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 327
- Condition: Dim
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERWING EXIT SIGNS DIM, FORWARD RIGHT, FORWARD LEFT, AFT LEFT.  REPLACED LAMPS AT FWD RIGHT, FWD LEFT AND AFT LEFT OVERWING EXIT SIGNS.  (M)
